|
|
 |
|
14-06-2011, 06:00 PM
|
#1
|
Join Date: Sep 2005
Location: London area
|
why does zopiclone make me more paranoid?
Any ideas?
Zopiclone seems to, on most mornings after taking it [rarely, at the most once a week, so like 3 weeks out of 4 kind of thing] make me more jittery and paranoid/hyper-vigilant.
Does anyone have any thoughts as to why?
I will try Google, but personal experiences, or science explained in plain English is always welcome!
|
|
|
|
|
|
14-06-2011, 06:08 PM
|
#2
|
Join Date: Sep 2005
Location: London area
|
I'm taking it once a week or less. When I am unable to shut my mind down to sleep myself with just the mirtazapine, with the stress and everything.
|
|
|
|
|
|
14-06-2011, 06:22 PM
|
#4
|
Join Date: Sep 2005
Location: London area
|
I don't remember dreaming at all last night...
Hmm...
Yeah.
|
|
|
|
|
|
14-06-2011, 08:03 PM
|
#5
|
|
{Katie}
Join Date: Feb 2009
I am currently: 
|
Taking Zopiclone makes me go completely nuts. I don't really know how or why as I'm always off my face when I do it anyway. Speak to your doc?
|
Never doubt that a small group of thoughtful, committed citizens can change the world; its the only thing that ever does.
|
|
|
|
14-06-2011, 10:08 PM
|
#6
|
|
Head forum moderator
Join Date: Nov 2005
I am currently: 
|
You've seen what happens to me on zoplicone by my threads!!
I see things that arent there and become convinced people are trying to kill me (paranoia?) This is apparantly pretty standard with zopiclone
It whacks me out so I don't remember anything so if you are dreaming you may not remember it.
|
When we lose twenty pounds... we may be losing the twenty best pounds we have! We may be losing the pounds that contain our genius, our humanity, our love and honesty. ~Woody Allen
Is a chocolate muffin loving glitter ball
|
|
|
|
14-06-2011, 11:20 PM
|
#7
|
Join Date: Jun 2010
I am currently: 
|
im not a fan of it either, it really mad e me loose the plot.
no idea why or how thogugh but obviously its a pretty common thing.
i like valium far better and IMO can handle that a lot more easily without problems. however, im pretty sure doctors think that Z-drugs are a lot less harmful than benzos (which they seem to have a fear of), even though i think studies are now showing they are the same if not worse.
|
.
I don't see hope, I cannot smile
I burn with anger all the time
"just a drunken waster"
I took risks, but I took them in what I believed in.
|
|
|
|
15-06-2011, 01:58 PM
|
#8
|
|
Insanity let loose
Join Date: Feb 2008
Location: UK
I am currently: 
|
Zopiclone is a hypnotic and will make you very drowsy - As I know it has quite a strong effect on you, Katie it may well be that you are experiencing the effect of being between an asleep and an awake state. This can cause hallucinations and parts of the dream world leaking into the awake world.
There is also the possibility that you are expriencing the hypnotic side effect that others have mentioned - that of mild psychosis. My understanding is that most people have these if they stay awake and do not sleep having taken the medication - but it sounds like you are describing feelings in the morning. It may be worth talking to your GP to see if they think the dose is wrong for you if you are experiencing such strong effects the next morning.
I know, that for me, zopiclone is a good medication - I get drowsy and it tends to need at least to 11:00 the next morning to wear of on the lower dose (longer on higher doses) with the standard metalic taste. Rarely have I experienced the psychosis side - but then for me, the psychosis is when I am tired and need the sleep the zopiclone provides.
Sorry that was waffly and long... hope it helps somewhat.
Roiben x
|
|
|
|
|
|
15-06-2011, 04:23 PM
|
#9
|
Join Date: Sep 2005
Location: London area
|
Thanks everyone.
Roiben, I'm on 3.75 mg.
I don't think my GP would change anything. She'd say I was exaggerating, and to just deal with it if I take a dose [not in so many words, but close].
I don't know what to do.
|
|
|
|
|
|
15-06-2011, 09:07 PM
|
#10
|
|
Head forum moderator
Join Date: Nov 2005
I am currently: 
|
If it's a side effect Katie I would say look at whether taking zopiclone is worthwhile?
For me getting sleep is the most important thing and thus i put up with the odd things that happen. If the paranoia etc. became to much then I would stop the zopiclone - what do you think is more important?
|
When we lose twenty pounds... we may be losing the twenty best pounds we have! We may be losing the pounds that contain our genius, our humanity, our love and honesty. ~Woody Allen
Is a chocolate muffin loving glitter ball
|
|
|
|
16-06-2011, 01:05 PM
|
#11
|
|
Insanity let loose
Join Date: Feb 2008
Location: UK
I am currently: 
|
*leaves cuddles for Katie*
|
|
|
|
|
|
16-06-2011, 08:27 PM
|
#12
|
Join Date: Sep 2005
Location: London area
|
Thanks all.
Irene, that's REALLY interesting what you say, I think you're onto something there...
I'm so tired right now, but will try to respond better tomorrow.
|
|
|
|
|
|
|
Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
|
|
|
Posting Rules
|
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts
HTML code is Off
Censor is ON
|
|
|
Sea Pink Aroma
All times are GMT +1. The time now is 02:56 PM.
|
|